Hiroshima Mathematical Journal

Exponential integrability for Riesz potentials of functions in Orlicz classes

Yoshihiro Mizuta and Tetsu Shimomura

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 28, Number 2 (1998), 355-371.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206126767

Digital Object Identifier
doi:10.32917/hmj/1206126767

Mathematical Reviews number (MathSciNet)
MR1637338

Zentralblatt MATH identifier
0917.31004

Subjects
Primary: 31B15: Potentials and capacities, extremal length
Secondary: 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems

Citation

Mizuta, Yoshihiro; Shimomura, Tetsu. Exponential integrability for Riesz potentials of functions in Orlicz classes. Hiroshima Math. J. 28 (1998), no. 2, 355--371. doi:10.32917/hmj/1206126767. https://projecteuclid.org/euclid.hmj/1206126767


Export citation

References

  • [1] D. R. Adams and L. I. Hedberg, Function spaces and potential theory, Springer-Verlag, Berlin, Heidelberg, 1996.
  • [2] H. Brezis and S. Wainger, A note on limiting cases of Sobolev embeddings and convolution inequalities, Comm. Partial Diff. Equations 5 (1980), 773-789.
  • [3] D. E. Edmunds, P. Gurka and B. Opic, Double exponential integrability, Bessel potentials and embedding theorems, Studia Math. 115 (1995), 151-181.
  • [4] D. E. Edmunds, P. Gurka and B. Opic, Sharpness of embeddings in logarithmic Bessel potential spaces, Proc. Royal Soc. Edinburgh. 126 (1996) 995-1009.
  • [5] D. E. Edmunds and M. Krbec, Two limiting cases of Sobolev imbeddings, Houston J. Math. 21 (1995), 119-128.
  • [6] J. Garnett, Bounded analytic functions, Academic Press, 1981.
  • [7] Y. Mizuta, Continuity properties of Riesz potentials and boundary limits of Beppo Levi functions, Math. Scand. 63 (1988), 238-260.
  • [8] Y. Mizuta, Potential theory in Euclidean spaces, Gakktosyo, Tokyo, 1996.
  • [9] J. Moser, A sharp form of an inequality by N. Trudinger, Indiana Univ. Math. J. 20 (1971), 1077-1092.
  • [10] T. Shimomura and Y. Mizuta, Taylor expansion of Riesz potentials, Hiroshima Math. J. 25 (1995), 595-621.
  • [11] E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, 1970.
  • [12] N. Trudinger, On imbeddings into Orlicz spaces and some applications, J. Math. Mech. 17 (1967), 473-483.
  • [13] W. P. Ziemer, Weakly differentiable functions, Springer-Verlag, New York, 1989.